i got home from my discogram and the normal dose of hydro 10/325 wasn't even close to taking away the pain. how much would be considered toxic or cause serious damage. anyone know how much is safe or unsafe to take. thanks, jason.
The "toxic" part of this is with the amount of tylenol in the mix not the hydro.You need to be very careful when taking any meds containing tylenol,and never ever drink any form of alcohol as the alcohol combined with the tylenol is a very toxic mix for your liver to handle.if you are having that is not being controlled with your current med, i would call the doc and ask for something stronger.you don't want to go raising the lortab dosage as it could have some possibly disasterous results.i would put a call in to your doc to discuss a different med.Marcia
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.
I am sorry he didn't give you enough pain mediciation to make you comfortable. You can only get addicted to pain medication if you take it longer than the prescribed amount of time..Taking for a few days or weeks isn't going to make you become addicted. And there is definitely a difference between addiction and dependence. Tylenol is very hard on the liver, Marcia, is very right..I would call my doctor and ask for his or her help..Good luck..StarAngel
The codeine is the addicting part of the hydrocodone. It's easy to get addicted to even the smallest dosage. A doctor told me that you can have up to 4000 mg of the tylenol per day before you'll experience damage (mainly liver damage) but why risk it.
Take it as prescribed and come off it as soon as possible.
I am experience the side effects of coming off from it. It's not fun at all. You don't want it.
I talked to my neighbor who is a nurse and also suffers from back pain due to breaking it a number of years ago. She told me the trouble with Lortabs is they only last for four hours tops and then you crash and the pain comes back worse than ever. She weaned herself off of them and switched to Alieve or ibuproven. Anyway I've decided to wean myself off of them by going from two 500 mg a day to 3 1/2 tabs a day for the first week, then 2 1/2s for the next week and then 1/2 for the next week. So far I have suffered no withdrawals and have not been in any more pain than when I was on the two 500mg twice a day. I have been suplementing with Alieve as needed which my friend said was all right to take in conjunction with the Lortabs. I sure hope this works because it's a little scary to think I've become addicited to them. I also walk 2 miles every day and do 30 minutes of back stretches as well. Hope this info has helped you. Wish me luck on my quest to get off the Lortabs. Toelle
One of the mistakes people make when taking pain meds is to wait until they are at a pain level of at least 6 of 10 before starting the meds.
When you take the meds like that, you can not expect the meds to knock down the pain to an acceptable level.
When you know the pain meds will be needed, you should start taking the meds when the pain is at 2 or 3 and it will be on-line before the pain gets so high that it is fighting an uphill battle against the pain.
I do not know if this is how you have been taking the meds, but if you are taking them too late, Please try to start sooner
"It's nice to be important, but its more important to be nice"
- - Sol Bornstein 1920-2003